# SDR AALA202304172919

- Difficulty date: April 6, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 61,531 hours, 25,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152027897178T
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SCALLOPED SECTION BROKEN OFF OF LEFT HAND SEAT TRACK LOCATED FROM BS 480 TO BS 500B + 10 INCHES AT LBL 45. REPLACED SEAT TRACK PER SRM 53-00-52-2R-4.
